Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Lower back pain, fatigue, taken anti inflammatory tablet

I injured my back several years ago while roller blading and landing directly on my lower back. Since then it has got worse as years have went past and in the past year or more the problems have become have at times made it impossible to move for a few minutes and after making me in capable of walking faster than a shuffling forward. In more detail I am unable to move my legs, back or neck because it causes high spikes of pains with even a cm or so of movement. The lower back pain is constant and moves around the back side of my waist it also spreads to my legs at times. I nearly always feel fatigued and get sick all the time with the flu . I have also experienced back spasms which lasted a day and required me to go hospital where I received some anti inflammatory tables near unbearable back pain lasted for a few more days after that. I been doing all types of stretches for years and tried to get involved in sporty activity it last for short period then downfall pain or flu comes after a 1-3 weeks. The back stretches cause more pain at the time and after.
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014

Thanks for posting your query.

You might suffering from spinal stenosis , Prolapsed intervertebral disc or lumbar spondylosis.

So you have to visit an orthopaedician for examination , investigation and treatment plan according to that.

Answered: Sun, 14 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor